The Space of completely continuous Operators on a Hubert Space.
Mathematische Annalen, Tome 134 (1957), pp. 47-49
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1957__134_160568,
author = {R. Schatten},
title = {The {Space} of completely continuous {Operators} on a {Hubert} {Space.}},
journal = {Mathematische Annalen},
pages = {47--49},
year = {1957},
volume = {134},
zbl = {0079.12801},
url = {http://geodesic.mathdoc.fr/item/MAN_1957__134_160568/}
}
R. Schatten. The Space of completely continuous Operators on a Hubert Space.. Mathematische Annalen, Tome 134 (1957), pp. 47-49. http://geodesic.mathdoc.fr/item/MAN_1957__134_160568/